# SDR UPS02438001

- Difficulty date: March 25, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 76,787 hours, 14,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tie Clip
- Part number: 65B38600382
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT BS 560 S-33L STRINGER TIE CLIP CRACKED.     TIE CLIP REPLACED AS PER SRM 51-10-01 P.8.
